Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Muscle spasm in neck after doing yoga. Taken Etova, Carnitor and Rablet. Please advise

Hello, I do yoga and few days back due to an improper stretching technique, I ended up having a severe muscular spasm in my neck . I have had neck sprains before but this particular one was so sever that I could not lift my arms or even stand the pressure of shower on my head for the first 2 days. I took Etova ER 600 (once per day), Carnitor and Rablet for 7 days. Its been 1 month since this had happened. The pain has subsided but 10% was still there. Today I got another one during shower- it is not as strong as it was last time but it sure is very uncomfortable. I have plans to go trekking for the next 15 days starting tomorrow and I m worried about it. My doctor has suggested Defcort for the next 5 days. Please advise what should I do? Thank you so much in anticipation!
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that you are having frequent muscle spasms. Taking a good analgesic in combination with a muscle relaxant will be helpful. Do a hot fomentation. Steroids are not actually required at this stage. Trekking is definitely not recommended for you now.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor